MathSciNet Relay Station
MathSciNet bibliographic data
MR1370111 11F33 (11F32 11F85)
Khare, Chandrashekhar Congruences between cusp forms: the $(p,p)$ case. Duke Math. J. 80 (1995), no. 3, 631–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement